| Catalog Number |
20027E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite extension set was leaking the following information was received by the initial reporter with the following verbatim: it was reported by customer that rn reported leaking when extension set was attached to the flush bag.The second then came apart in her hands when trying to replace the 1st set, which had leaked.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
No additional information was provided.
Additional Manufacturer Narrative
Follow up mdr for correction following the submission of the initial mdr, it was determined that (b)(4) is duplicate of (b)(4).(b)(4) will be cancelled.This mdr will be voided.After further evaluation of the complaint, it has been determined that the previously submitted report 9616066-2026-01050 was sent in error.This event was previously reported via mfr# (b)(4).